# SDR UIEA2022101101115

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION***AREA AFT OF AFT CARGO COMPARTMENT, CORROSION ON FRAME, STA. 947, BETWEEN STRINGERS S19R - S21R (CORROSION FOUND IN AREAS 4.0"L X 2.0"WV@STR 19R-20R. 2.6"L X 2.3"W @STR. 20R-21R AND 8.0"L X .8"W ON INNER CHORD STR 20R-21R @STA. 947. CORROSION REWORK AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1, TABLE 101. REPAIRED STA. 947 FRAME, STR. 19R-21R PER ER#22-02291 REV. IR)
